RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 455–460 (Mi mz963)  

On the birational rigidity of a series of multidimensional Fano varieties

I. V. Sobolev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm963

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 392–396

Bibliographic databases:

UDC: 512.6
Received: 07.12.1999
Revised: 14.03.2000

Citation: I. V. Sobolev, “On the birational rigidity of a series of multidimensional Fano varieties”, Mat. Zametki, 68:3 (2000), 455–460; Math. Notes, 68:3 (2000), 392–396

Citation in format AMSBIB
\Bibitem{Sob00}
\by I.~V.~Sobolev
\paper On the birational rigidity of a~series of multidimensional Fano varieties
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 455--460
\mathnet{http://mi.mathnet.ru/mz963}
\crossref{https://doi.org/10.4213/mzm963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819149}
\zmath{https://zbmath.org/?q=an:0986.14006}
\elib{http://elibrary.ru/item.asp?id=13359106}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 392--396
\crossref{https://doi.org/10.1007/BF02674564}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900015}


Linking options:
  • http://mi.mathnet.ru/eng/mz963
  • https://doi.org/10.4213/mzm963
  • http://mi.mathnet.ru/eng/mz/v68/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:81
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020